Approximability and exact resolution of the multidimensional binary vector assignment problem - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Journal of Combinatorial Optimization Year : 2018

Approximability and exact resolution of the multidimensional binary vector assignment problem

Dates and versions

lirmm-01922494 , version 1 (14-11-2018)

Identifiers

Cite

Marin Bougeret, Guillerme Duvillié, Rodolphe Giroudeau. Approximability and exact resolution of the multidimensional binary vector assignment problem. Journal of Combinatorial Optimization, 2018, 36 (3), pp.1059-1073. ⟨10.1007/s10878-018-0276-8⟩. ⟨lirmm-01922494⟩
158 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More